Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 34, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 13, 2020, 2:00 AM CDT. It took effect at May 14, 2020, 1:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2020, 2:00 AM CDT (07:00 UTC)
- In effect from
- May 14, 2020, 1:00 AM CDT
- Expired
- May 15, 2020, 1:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
759 WHUS74 KMOB 130700 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 200 AM CDT Wed May 13 2020 GMZ650-655-670-675-131530- /O.NEW.KMOB.SC.Y.0034.200514T0600Z-200514T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 200 AM CDT Wed May 13 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY... * WHAT...Southeast winds around 20 kt with gusts up to 30 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
902 WHUS74 KMOB 131526 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1026 AM CDT Wed May 13 2020 GMZ650-655-670-675-140000- /O.CON.KMOB.SC.Y.0034.200514T0600Z-200514T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1026 AM CDT Wed May 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY... * WHAT...Southeast winds increasing to around 20 kt with gusts up to 30 kt. Seas building to 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
898 WHUS74 KMOB 132006 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 306 PM CDT Wed May 13 2020 GMZ670-675-140415- /O.EXT.KMOB.SC.Y.0034.200514T0600Z-200514T2300Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 306 PM CDT Wed May 13 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 6 PM CDT THURSDAY... * WHAT...Southeast winds increasing to around 20 kt with gusts up to 30 kt. Seas building to 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM to 6 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-140415- /O.CON.KMOB.SC.Y.0034.200514T0600Z-200514T1800Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 306 PM CDT Wed May 13 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY... * WHAT...Southeast winds increasing to around 20 kt with gusts up to 30 kt. Seas building to 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
369 WHUS74 KMOB 140255 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 955 PM CDT Wed May 13 2020 GMZ631-632-141200- /O.EXA.KMOB.SC.Y.0034.200514T0600Z-200514T1800Z/ Southern Mobile Bay-Mississippi Sound- 955 PM CDT Wed May 13 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT THURSDAY... * WHAT...Southeast winds increasing to near 20 kt with gusts up to 25 kt. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...From 1 AM to 1 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-141200- /O.EXT.KMOB.SC.Y.0034.200514T0600Z-200515T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 955 PM CDT Wed May 13 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 PM CDT THURSDAY... * WHAT...Southeast winds increasing to near 20 kt with gusts up to 25 kt and seas 4 to 7 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...From 1 AM to 7 PM CDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-141200- /O.EXT.KMOB.SC.Y.0034.200514T0600Z-200515T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 955 PM CDT Wed May 13 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM THURSDAY TO 1 AM CDT FRIDAY... * WHAT...Southeast winds increasing to near 20 kt with gusts up to 25 kt and seas 5 to 7 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...From 1 AM Thursday to 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
181 WHUS74 KMOB 141124 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 624 AM CDT Thu May 14 2020 GMZ650-655-141930- /O.CON.KMOB.SC.Y.0034.000000T0000Z-200515T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 624 AM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ631-632-141800- /O.CON.KMOB.SC.Y.0034.000000T0000Z-200514T1800Z/ Southern Mobile Bay-Mississippi Sound- 624 AM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...Southeast winds near 20 kt with gusts up to 25 kt and waves 2 to 3 feet. * WHERE...Mississippi Sound and Southern Mobile Bay. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-141930- /O.CON.KMOB.SC.Y.0034.000000T0000Z-200515T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 624 AM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and seas 6 to 7 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
672 WHUS74 KMOB 141942 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 242 PM CDT Thu May 14 2020 GMZ631-632-150000- /O.NEW.KMOB.SC.Y.0035.200514T1942Z-200515T0000Z/ Southern Mobile Bay-Mississippi Sound- 242 PM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-150000- /O.CON.KMOB.SC.Y.0034.000000T0000Z-200515T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 242 PM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southeast winds around 20 knots with gusts up to 25 knots and seas 5 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-150000- /O.CON.KMOB.SC.Y.0034.000000T0000Z-200515T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 242 PM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Southeast winds around 20 knots with gusts up to 25 knots and seas 6 to 8 feet. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
797 WHUS74 KMOB 150000 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 700 PM CDT Thu May 14 2020 GMZ631-632-150100- /O.EXP.KMOB.SC.Y.0035.000000T0000Z-200515T0000Z/ Southern Mobile Bay-Mississippi Sound- 700 PM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... $$ GMZ650-655-150600- /O.EXT.KMOB.SC.Y.0034.000000T0000Z-200515T0600Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 700 PM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Southeast winds around 20 knots with gusts up to 25 knots and seas 5 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-150600- /O.CON.KMOB.SC.Y.0034.000000T0000Z-200515T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 700 PM CDT Thu May 14 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY... * WHAT...Southeast winds around 20 knots with gusts up to 25 knots and seas 6 to 8 feet. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 1 AM CDT Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 13, 12:00 AM CDT, 2 hours earlier.
Area forecast discussion, May 13, 12:00 AM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Mobile AL
1200 AM CDT Wed May 13 2020
.AVIATION...
06Z issuance...VFR is expected to continue through the next 24
hours. Scattered high level clouds will move across the region
through the period. Low level moisture will gradually increase
through Wednesday, so a few afternoon cumulus decks will be
possible by Wednesday afternoon but no rain is expected. Light
easterly winds are expected late tonight into early Wednesday
morning. Southeasterly winds will increase late Wednesday morning
into Wednesday afternoon, with speeds between 10-15 knots
possible, especially near the coast. /21
&&
.PREV DISCUSSION... /issued 959 PM CDT Tue May 12 2020/
NEAR TERM /Now Through Wednesday night/...No significant changes
to the forecast are needed for the overnight period. Weak
shortwave ridging aloft will extend across the north central Gulf
Coast region through late tonight, allowing for continued dry
conditions. Occasional mid/high level clouds will move across the
area through the night. We cannot entirely rule out some very
patchy fog development over southeast MS and far southwest AL
late, but the potential currently appears too low to include
mention in the forecast. Overnight lows are expected to range in
the lower to mid 50s over most inland areas, while lows across
locations roughly along and south of I-10 should range in the
upper 50s to mid 60s.
The mid level flow pattern is forecast to transition more
southwesterly across our forecast area on Wednesday as shortwave
ridging shifts east of our region and as a weak shortwave trough
moves into LA and MS. Surface high pressure will meanwhile
continue to move along the Eastern Seaboard and into the western
Atlantic through late Wednesday afternoon, allowing for a
southeasterly to southerly surface flow pattern over our CWA. Low
level moisture will be on the gradual increase with surface
dewpoints rising into the upper 50s to lower 60s around the
region, allowing for slightly higher afternoon humidity values.
Interesting to note that the GFS and a couple of CAMs indicate the
development of isolated rain showers over interior portions of
southwest and south central AL in association with weak
isentropic ascent ahead of the approaching shortwave trough by
Wednesday afternoon. Other spectral models not so much so with a
drier boundary layer and more subsidence. We will place POPs just
below mentionable levels (~10%) over this part of the area
Wednesday afternoon as confidence in measurable precipitation is
very low at this time. POPs remain closer to zero over the rest of
the region. The shortwave dampens and lifts northeast of the area
Wednesday evening, with continued dry conditions expected over
the region. Highs Wednesday should trend a little warmer in the
lower to mid 80s inland and in the upper 70s to lower 80s near the
beaches. Lows Wednesday night also trend upward in the upper 50s
to lower 60s over interior areas, with mid to upper 60s along the
immediate coast. /21
PREV DISCUSSION... /issued 713 PM CDT Tue May 12 2020/
AVIATION...
00Z issuance...VFR is expected to continue through the next 24
hours. Scattered to occasionally broken high level clouds will
move across the region through the period. Low level moisture will
gradually increase through Wednesday, so a few afternoon cumulus
decks will be possible by Wednesday afternoon but no rain is
expected. Light southerly to southeasterly winds early this
evening become light easterly late tonight into early Wednesday
morning. Southeasterly winds will increase late Wednesday morning
into Wednesday afternoon, with speeds between 10-15 knots
possible, especially near the coast. /21
PREV DISCUSSION... /issued 403 PM CDT Tue May 12 2020/
NEAR TERM UPDATE /Now Through Wednesday/...Weak shortwave ridging
will continue over the area through tonight. The ridging will
maintain an overall subsident pattern which along with the lack of
deep layer moisture will maintain dry conditions. A weak
shortwave trough passes overhead Wednesday afternoon, bringing a
slight increase in cloud cover and the off-chance of a passing
shower. However, the continued lack of significant deep layer
moisture will keep conditions mainly dry through the period. In
creased southeast flow will lead to a high risk of rip currents at
areas beaches starting on Wednesday. Lows tonight will range in
the lower to mid 50s over inland areas, and in the upper 50s to
mid 60s closer to the coast. Highs on Wednesday will be in the mid
and upper 80s inland to low 80s along the coast. /13
SHORT TERM /Wednesday night Through Friday night/...Surface high
pressure ridging into the area from the east through the short
term period. Surface winds become predominately southeast across
the region and atmospheric moisture continues to increase. Aloft,
nearly zonal flow continues with a few weak embedded shortwave
impulses. There will likely be just enough moisture return across
southeast Mississippi on Wednesday and especially Thursday
afternoons to squeeze out a few showers and storms, but only
expect isolated coverage at this time. What few showers and storms
do develop will quickly fade during the early evening hours as a
summerlike diurnal pattern sets up. Nighttime lows will range from
the lower 60s across northern portions of the forecast area to the
mid and upper 60s closer to the coast. A few lower 70s possible on
barrier islands. Highs Thursday and Friday will be in the low to
mid 80s coastal areas and over interior southeast Mississippi and
parts of southwest Alabama, but in the upper 80s to near 90 over
interior south central Alabama east of I-65. /12
EXTENDED TERM /Saturday Through Tuesday/...No big changes in the
extended period from the short term period. Pattern remains pretty
much unchanged with surface high pressure ridging in from the east
and a few occasional weak impulses moving east across the area in
the upper flow aloft. Diurnal convective pattern will continue,
with isolated to low end scattered showers and storms possible
each day, but diminishing overnight. Although atmospheric moisture
will be increased, precipitation will generally be sparse, and
conditions will continue to be dry with near or above normal
temperatures. Lows mainly in the 60s, but a few lower 70s along
the immediate coast. Daytime highs quite warm, with highs in the
mid to upper 80s coastal and western zones, and in the lower 90s
over south central Alabama and interior western Florida panhandle.
/12
MARINE...High pressure will gradually move eastward into the western
Atlantic by midweek. A moderate east to southeast flow this afternoon
becomes more southeasterly tonight into Wednesday. A moderate to strong
southeasterly flow and building seas is expected through the end of
the week. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from 7 AM CDT Wednesday through Friday
evening for ALZ265-266.
FL...High Rip Current Risk from 7 AM CDT Wednesday through Friday
evening for FLZ202-204-206.
MS...None.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, May 12, 4:59 AM CDT, 21 hours 1 minute before
Hazardous Weather Outlook National Weather Service Mobile AL 459 AM CDT Tue May 12 2020 ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-131000- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 459 AM CDT Tue May 12 2020 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Monday. ALZ265-266-FLZ202-204-206-131000- Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 459 AM CDT Tue May 12 2020 This Hazardous Weather Outlook is for portions of southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight There is a moderate risk of rip currents along area beaches tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There is a HIGH risk of rip currents along area beaches Wednesday through Friday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Monday. GMZ630>636-650-655-670-675-131000- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 459 AM CDT Tue May 12 2020 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight Small craft should exercise caution over Gulf waters out 60 nm this morning due to east winds around 15 to 20 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periods of moderate to occasionally strong southeast flow and building seas could make conditions hazardous for small craft Wednesday through Friday.
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.